Print this page    •   Back to Web version of article

Nevirapine (Viramune): European Warning

May 5, 2000

On April 12 the European Agency for the Evaluation of Medicinal Products (EMEA) issued a warning on risks of severe or life-threatening skin or liver reactions to nevirapine, requiring precautions especially for patients starting the drug, during their first 8 weeks of treatment. The full public statement is available at: http://www.eudra.org/humandocs/PDFs/PS/1126000EN.pdf

In the U.S., some but not all of this information is already in the drug labeling, and new data from clinical trials is being analyzed to fine-tune any additional warnings required.



ISSN # 1052-4207

Copyright 2000 by John S. James. Permission granted for noncommercial reproduction, provided that our address and phone number are included if more than short quotations are used.


Back to the AIDS Treatment News May 5, 2000 contents page.




This article was provided by AIDS Treatment News. It is a part of the publication AIDS Treatment News. You can find this article online by typing this address into your Web browser:
http://www.thebody.com/content/art32144.html

General Disclaimer: TheBody.com is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through TheBody.com should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.